# SDR CA151021004

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10361639
- Condition: Cracked
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BUSHING CRACKED.  THE BUSHING WAS OBSOLETE PART IAW TCM SB663A.
